EconPapers    
Economics at your fingertips  
 

A tractable evolutionary model for the Minority Game with asymmetric payoffs

Pietro Dindo

Physica A: Statistical Mechanics and its Applications, 2005, vol. 355, issue 1, 110-118

Abstract: We set up a simple behavioral model for a large population of agents who are repeatedly playing the Minority Game and whose interaction is modeled by means of the so-called replicator dynamics. This allows us to specify the dynamics of the aggregate variables, the number of agents choosing each side, in terms of a low-dimensional dynamical system that gives qualitatively the same results of the existing computational approaches. As an extension we introduce asymmetric payoffs, i.e., we analyze the case where the minority and majority payoffs are side dependent. In this case the fluctuations out of the equilibrium are qualitatively different. In particular, contrary to the previous case, they are associated with a difference in the average payoff gained by each side. Furthermore, a parameter region exists where the dynamics does not converge to any isolated periodic attractor.

Keywords: Minority game; Nonlinear dynamical systems; Coordination and self-organization (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437105002827
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
Working Paper: A tractable evolutionary model for the Minority Game with asymmetric payoffs (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:355:y:2005:i:1:p:110-118

DOI: 10.1016/j.physa.2005.02.073

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:355:y:2005:i:1:p:110-118